MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The sales office staff reported that the v60 ventilator displayed an "oxygen not available" alarm.There was no patient involvement when the issue occurred.No user impact and/or harm was reported.The se determined that while the alarm was confirmed during the evaluation of device.There was no malfunction of the device, and the alarm was expected to occur when the device's oxygen concentration setting is set to 100%, without the high-pressure oxygen being connected.The se reported that no abnormalities were observed; the device was cleaned and tested and then returned to the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25651472
Report Number2518422-2026-114234
Device Sequence Number5902899
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/29/2026
Date Device Manufactured12/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown